# SDR UIEA200700049

- Difficulty date: February 2, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 62,240 hours, 12,403 cycles
- Engine: Ge CF650E2
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON PRECOOLER EXHAUST CUT-OUT CRACKED AT LOWER AFT SIDE.  THE SKIN ASSEMBLY AND WINDOW STRAP WERE TRIMMED TO REMOVE CRACKS.  NET FIT ALUMINUM FILLERS WERE INSTALLED AT ALL THE SUBJECT TRIMMED AREAS TO FACILITATE ALL REPAIR PARTS AND FASTENER INSTALLATION.  REPAIRED AREAS WERE NDT INSPECTED.  THE NR 3 STIFFENER WAS REINFORCED WITH NEW STEEL LOWER REPAIR ANGLE FROM NAC STATION 235 TO 259.  THE RIB INSTALLATION AT NAC STATION 248 WAS MODIFIED TO ACCOMMODATE THE NEW LOWER STEEL REPAIR ANGLE ON THE NR 3 STIFFENER.
